Open Access
2012/2013 Some Observations on `A New Proof of a Theorem of Jayne and Rogers'
Miroslav Kačena, Luca Motto Ros, Brian Semmes
Author Affiliations +
Real Anal. Exchange 38(1): 121-132 (2012/2013).


We adapt a construction taken from L. Motto Ros and B. Semmes, A new proof of a theorem of Jayne and Rogers, Real Anal. Exchange 35(1) (2009/2010), 195-204 in order to correct a mistake contained in the first part of the same paper. As a byproduct of the new construction, the Jayne-Rogers theorem is extended to functions whose range is a regular topological space, and a theorem of Solecki which sharpens the Jayne-Rogers theorem for separable metric spaces is extended to the non-separable context.


Download Citation

Miroslav Kačena. Luca Motto Ros. Brian Semmes. "Some Observations on `A New Proof of a Theorem of Jayne and Rogers'." Real Anal. Exchange 38 (1) 121 - 132, 2012/2013.


Published: 2012/2013
First available in Project Euclid: 29 April 2013

zbMATH: 1272.03149
MathSciNet: MR3083201

Primary: 03E15 , 54H05

Keywords: \(\D^0_2\)-functions , Baire class 1 functions , first level Borel functions , piecewise continuous functions

Rights: Copyright © 2012 Michigan State University Press

Vol.38 • No. 1 • 2012/2013
Back to Top